Blood pressure increase effect of Symbicort

We have 197 consumer reports for Symbicort. Blood pressure increase effect occurred in 2%.

Patients statistics on Blood pressure increase side effect for Symbicort

Female
Male

Average weight in Lbs
143.3
160.94

Average height in Ft
5′ 6″
5′ 9″

Average age
53
56

Symbicort Circle Diagram 3 consumers of 197 reported about Blood pressure increase

  1. Marie S. Ochs says:
    3.0 rating

    Symbicort for Asthma

    The active ingredient – formoterol in both preparations has the following side effects – uncontrollable tremors all over the body during exercise and also during rest – concentration decreases – increased blood pressure – weight gain – 3 – 4 weeks after discontinuation of Symbicort slowed the symptoms slowly – in Oxis yet Experience – treatment not yet finished – will inform my GP and avoid this drug if possible

  2. Carl D. Thompson says:
    3.0 rating

    Symbicort for Asthma

    Strong sweating on exposure rash in the back of the knees as in atopic dermatitis, trembling of the hands in the morning and in the evening, mild sleep disorders associated with bad dreams, visual disturbances increase with dose increase to watch especially in the evening, slight increase in blood pressure sometimes tachycardia, constant body temperature increase in the day to just under 37.6 degrees, despite mouth rinses and repeated daily brushing after taking mushrooming in the mouth and sometimes also altered tone of voice and dry throat after getting up, no advantage Atemnots complaints more, ie I need no more spray! Even in bad weather and cold, there is no more shortness of breath. Apart from a few Pfeiffgeräuschen under stress and cold. I used to take a lot of salbutamol spray all the time, and I do not need it anymore. I can not report weight gain, rather decrease.

  3. Betty J. Martin says:
    5.0 rating

    Symbicort for Asthma

    The drug helps within minutes. Other cortisone inhalers (e.g., Alvesco) have not helped. The side effects are very disturbing. The trembling of the hands and the depressing feeling of weakness (hands hardly support themselves – typing on the keyboard alone requires a lot of effort) affects me a lot. I can tolerate the increased heart rate and the increase in blood pressure. Hoarseness and loss of voice disturb me. Overall, I can recommend the drug because of its good efficacy, as it saves you from taking systemic cortisone tablets. If the symptoms are mild (so that 1 to a maximum of 2 Hub Symbicort per day is sufficient), I recommend in my experience tablets Singulair, I tolerate much better. I wish you good health 🙂